# SDR MASA200501009

- Difficulty date: December 8, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 18,357 hours, 13,817 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Panel
- Part number: 601R5116227
- Part serial: 7653714
- Condition: Malfunctioned
- Location: Bleed System
- Part time: 18,239 hours, 7,086 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6424 PHX - 10TH STAGE ISOLATION VALVE WOULD NOT CLOSE.  MAINTENANCE REMOVED AND REPLACED BLEED CONTROL PANEL.
